# SDR DXTA2022062764570

- Difficulty date: June 24, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680A
- Aircraft serial: 6800140
- Aircraft time: 12,896 hours, 8,621 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Acm
- Part number: 2206610L
- Part serial: 498
- Condition: Defective
- Location: Zone 100
- Stage of operation: DE
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR: COULD NOT CONTROL CABIN TEMP BELOW 80 DEGREES.  STARTED APU AND SELECTED BLEED AIR ON.   ODOR OF BURNT OIL ENTERED CABIN AND THEN BLEED SELECTED OFF.    ON GROUND BEFORE FLIGHT THERE WAS NO ODOR W BLEED AIR ON.   APU WAS STARTED AFTER SLOWING AIRCRAFT AT 20,000 FT. // SIGNOFF//  REMOVED ACM PT#2206610-L SN 498 AND INSTALLED A SERVICEABLE UNIT FROM N339QS PT# 2206610-1 SN 974, REMOVED ACM EXHAUST DUCT PT# 6915050-41 NSN AND INSTALLED A NEW EXHAUST DUCT PT# 6915050-41 NSN , REMOVED TEMP CONTROL VL V PT#27241287-L 4 SN 9BA243F AND INSTALLED AN OVHLD VLV PT# 27241287-14 SN L 0BC370F, WHILE DOING LK AND OP'S CHECK FOUND THE WATER SEPARATOR LEAKING FROM CLAMP JOINT, REMOVED WATER SEPARATOR PT# 2341316-2 SN 758 AND INSTALLED AN OVHLD UNIT PT# 23413 16-2 SN 622 LA W HONEYWELL OPERATION AND MAINTENANCE MANUAL 2215460 & 23413 16, CE680 AMM CH 21-22-05, 21-21-03
